# SDR PNSA011001

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 22,488 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING SMOKE WAS OBSERVED IN CABIN COMING FROM READING LIGHT SWITCH FOR SEAT 1A.  MAINTENANCE REPLACED READING LIGHT SWITCH AND OP CHECK OK.
